MathSciNet Relay Station
MathSciNet bibliographic data
MR3383408 81V35 (17B81 60E05)
Accardi, L.; Arefʹeva, I. Ya.; Volovich, I. V. Fermionic Meixner classes, Lie algebras and quadratic Hamiltonians. Indian J. Pure Appl. Math. 46 (2015), no. 4, 517–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement